Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from itching on labia minora and have vaginal discharge. Is it a cancer?

Answered by
Dr.
Dr. Asra Ishtiaq Ahmed

OBGYN

Practicing since :2008

Answered : 689 Questions

default
Posted on Tue, 18 Dec 2012 in Vaginal and Uterus Health
Question: hello , I am 26 years old. I am suffering from itching on the right side of labia minora from one years and mild vaginal discharge also present. I really worried about it. Is it indicating further severe problem of vagina like cancer or anything else
doctor
Answered by Dr. Asra Ishtiaq Ahmed 1 hour later
Hello there.

Thanks for writing.

Itching with vaginal discharge could be due to recurring vaginal infection.

If there is redness and excoriation of the labia, it further can lead to increasing infections.

A cancer of the labia or vagina does not present with itching alone or at this age. So do not worry.

You need to see a gynecologist for a local examination and treatment.

In order to avoid infection and perineal itching, maintenance of perineal hygiene is a must.
Keep the area clean and dry.
Wash the area with water after using the toilet. Avoid use of any irritants or shaving creams.
Frequent change of undergarments also ensures hygiene with use of loose fitting cotton undergarments.

I hope I have answered your query.

Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Medical Topics ,  

Recent questions on  Perineal itching

doctor1 MD

Can Keflex cause light vaginal bleeding? I finished taking it recently and have had pink (bloody) discharge for the past 5 days.

doctor1 MD

Perineal feels itchy at times and sensitive to touch

doctor1 MD

i have a problem of severe itching on scrotum and anal area which started about 2 yars back.There was acute intense itching in the area after a treatment for fungus infection.Antifungal ointment was used for a period of three months after which this problem occurred suddenly. docor told me it is atopic dermatitis. There os no change in colour, or inflammation .only severe ithcing all over scrotum , between thighs and anal area.doctor advised to apply pacroma. but no relief.problem reduced to tolerable level after continous ue of flucort ointment. after about six months of use, changed over to betnovate-zinc sulphate cream which gave me relief from itching. i was using it regularly. if i stop for 3-4 days, itching starts again. the entire area is having a burnt feeling always. but if i use the cream, there is not itching. Kindly advise how to get rid of this problem and avoid usage of steroid creams.